Enumeration under two representations of the wreath product

E. M. Palmer Michigan State University, East Lansing, Mich., USA R. W. Robinson University of Michigan, Ann Arbor, Mich., USA

TBD mathscidoc:1701.331446

Acta Mathematica, 131, (1), 123-143, 1972.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{e.1972enumeration,
  title={Enumeration under two representations of the wreath product},
  author={E. M. Palmer, and R. W. Robinson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229726416155},
  booktitle={Acta Mathematica},
  volume={131},
  number={1},
  pages={123-143},
  year={1972},
}
E. M. Palmer, and R. W. Robinson. Enumeration under two representations of the wreath product. 1972. Vol. 131. In Acta Mathematica. pp.123-143. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229726416155.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved